# SDR USAA050916

- Difficulty date: July 29, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Engine: Rroyce RB211535*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta324, Rbl40-46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C3 - FLOORBEAM CAP, 6 INCHES L X 2.5 INCHES W X .05 INCH, CORROSION; NO LEVEL OR TASK, STA 324, RBL 40-46.  REPAIRED IAW SRM AND EA.  (K)
